Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1980, Issue 313

Issues

Ultraproducts in Banach space theory.

Stefan Heinrich
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1980.313.72

About the article

Published Online: 2009-12-09

Published in Print: 1980-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1980, Issue 313, Pages 72–104, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1980.313.72.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Narutaka OZAWA
Kyushu Journal of Mathematics, 2013, Volume 67, Number 1, Page 51
[2]
Jesús M. F. Castillo and Pier Luigi Papini
Milan Journal of Mathematics, 2012, Volume 80, Number 1, Page 251
[3]
Assaf Naor and Robert Young
Annals of Mathematics, 2018, Volume 188, Number 1, Page 171
[4]
Ilijas Farah
Pacific Journal of Mathematics, 2017, Volume 288, Number 1, Page 69
[5]
Assaf Naor
Annals of Mathematics, 2016, Volume 184, Number 3, Page 991
[6]
Jarno Talponen
Journal of Function Spaces, 2015, Volume 2015, Page 1
[7]
M. Burgos, A. C. Márquez-García, and A. Morales-Campoy
Abstract and Applied Analysis, 2013, Volume 2013, Page 1
[8]
Alireza Mofidi and Seyed-Mohammad Bagheri
Mathematical Logic Quarterly, 2012, Volume 58, Number 1-2, Page 63
[9]
Jesús Garcı́a Falset, Wiesł awa Kaczor, Tadeusz Kuczumow, and Simeon Reich
Nonlinear Analysis: Theory, Methods & Applications, 2001, Volume 43, Number 3, Page 377
[10]
Alireza Mofidi and Seyed-Mohammad Bagheri
Mathematical Logic Quarterly, 2012, Page n/a
[12]
Kaidi El Amin, Maribel Ramírez, and Angel Rodríguez-Palacios
Communications in Algebra, 2002, Volume 30, Number 7, Page 3267
[13]
Michael Cowling and Gero Fendler
Mathematische Annalen, 1984, Volume 266, Number 3, Page 307
[14]
Aicke Hinrichs and Albrecht Pietsch
Integral Equations and Operator Theory, 2000, Volume 38, Number 3, Page 302
[15]
C. Ward Henson and L. C. Moore
Manuscripta Mathematica, 1983, Volume 44, Number 1-3, Page 1
[16]
Tadeusz Figiel, William B. Johnson, and Aleksander Pełczyński
Israel Journal of Mathematics, 2011, Volume 183, Number 1, Page 199
[17]
Manuel González and Antonio Martínez-Abejón
Pacific Journal of Mathematics, 1999, Volume 189, Number 2, Page 263
[18]
H. Rosenthal
Pacific Journal of Mathematics, 1999, Volume 189, Number 2, Page 311
[19]
[20]
Manuel González and Antonio Martínez-Abejón
Israel Journal of Mathematics, 2001, Volume 122, Number 1, Page 189
[21]
W. B. Johson, J. Lindenstrauss, and G. Schechtman
Geometric and Functional Analysis, 1996, Volume 6, Number 3, Page 430

Comments (0)

Please log in or register to comment.
Log in